# SDR UPS04242677

- Difficulty date: June 21, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 SLAT O/B TRACK TO SKIN ATTACH BRACKETS ARE CRACKED.  NEW BRACKETS INSTALLED IAW SRM 51-30-02, OHM 57-51-61.
